# SDR C77A20150919001

- Difficulty date: September 19, 2015
- Submitted: September 19, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Corroded
- Location: Frames 53-55
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE RT LATERAL SEAT TRACK BETWEEN FRAMES 53-55 GOUGED & CORRODED.   R & R THE SEAT TRACK  IAW SRM 51-41-01 & 51-43-01.
